# SDR UIEA2018092102028

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,555 hours, 12,342 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP CAUTION AFTER LANDING. PERFORMED BITE CHECK IAW 21-51-14. FOUND COMPRESSOR OUTLET FAULT, CHECKED SENSOR. REMOVED CONNECTOR AND CLEANED/RE-SECURED IAW AMM 21-52-01, CLEARED FAULT. FAULT DID NOT RETURN.
